Skip to Main content Skip to Navigation
Journal articles

A method of integration over matrix variables: IV

Abstract : The m-point correlation function $$\int \left [\prod_{i=1}^n \mu (x_i)\right]\left[\prod_{1\le j
Document type :
Journal articles
Complete list of metadata

https://hal.archives-ouvertes.fr/jpa-00246395
Contributor : Archives Journal de Physique Connect in order to contact the contributor
Submitted on : Tuesday, January 1, 1991 - 8:00:00 AM
Last modification on : Tuesday, January 1, 1991 - 8:00:00 AM
Long-term archiving on: : Monday, May 10, 2010 - 5:06:09 PM

File

ajp-jp1v1p1093.pdf
Explicit agreement for this submission

Identifiers

Collections

AJP

Citation

G. Mahoux, M. Mehta. A method of integration over matrix variables: IV. Journal de Physique I, EDP Sciences, 1991, 1 (8), pp.1093-1108. ⟨10.1051/jp1:1991193⟩. ⟨jpa-00246395⟩

Share

Metrics

Record views

103

Files downloads

2103